Existence theorems for ordinary problems of the calculus of variations (part I)
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 2, pp. 183-211.
@article{ASNSP_1934_2_3_2_183_0,
     author = {McShane, Edward James},
     title = {Existence theorems for ordinary problems of the calculus of variations (part {I)}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {183--211},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {2},
     year = {1934},
     zbl = {0009.02302},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_2_183_0/}
}
TY  - JOUR
AU  - McShane, Edward James
TI  - Existence theorems for ordinary problems of the calculus of variations (part I)
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1934
DA  - 1934///
SP  - 183
EP  - 211
VL  - Ser. 2, 3
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1934_2_3_2_183_0/
UR  - https://zbmath.org/?q=an%3A0009.02302
LA  - en
ID  - ASNSP_1934_2_3_2_183_0
ER  - 
%0 Journal Article
%A McShane, Edward James
%T Existence theorems for ordinary problems of the calculus of variations (part I)
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1934
%P 183-211
%V Ser. 2, 3
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1934_2_3_2_183_0
McShane, Edward James. Existence theorems for ordinary problems of the calculus of variations (part I). Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 3 (1934) no. 2, pp. 183-211. http://www.numdam.org/item/ASNSP_1934_2_3_2_183_0/